# SDR 0001562275

- Difficulty date: March 27, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N275US
- Make and model: Boeing 727251
- Aircraft serial: 21154
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHECK, FOUND CORROSION ON BEAR STRAP AT NR 2 MAIN CARGO DOOR.  REPAIRED PER EA22-175139.
